MathSciNet Relay Station
MathSciNet bibliographic data
MR344934 (49 #9673) 47B15
Godič, V. Ī.; Lucenko, I. E. The structure of bisymmetric operators. (Russian) Teor. Funkciĭ Funkcional. Anal. i Priložen. No. 16 (1972), 138–139, 219.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement